# SDR DL777030091

- Difficulty date: January 25, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 14,375 hours, 3,032 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUMES FROM LEFT PACK ON CLIMBOUT BELOW 12,000 AND ON DESCENT 12,000 TO LANDING FUMES SMELLED LIKE OIL OR ENG EXHAUST ODOR ISOLATED TO FLIGHT DECK AREA ONLY.  NO ODOR NOTED IN CABIN.  BOTH ENGINES NEEDED NO OIL SERVICING.  BOTH OIL QTY OK, FWD LT PACK TO MCO/PLAC PER MEL 21-51-01.  LEFT PACK INOP.
